# SDR SWAA2023041918449

- Difficulty date: March 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 19,188 hours, 9,433 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E N/P STRIP (WIGGLE PLATE) O/B OF 651DB CRACKED.<[01] REMOVED PART 57-50-00-22-270 WIGGLE PLATE PART IS ON ORDER;[02] REPLACED R/H WING NUTPLATE STRIP (WIGGLE PLATE) OTBD OF 651DB IAW SRM 51-40-02
